# SDR 2008FA0000105

- Difficulty date: December 4, 2007
- Submitted: March 3, 2008
- Operation: General aviation
- Aircraft: N723C
- Make and model: Piper PA-18
- Aircraft serial: 181150
- Engine: Lyc O360A1A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fitting
- Part number: 31661STCSA4618NM
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT STATED THAT HE PERFORMED AN OFF AIRPORT LANDING ALONG A BEACH WHILE HUNTING.  UPON LANDING, THE UPPER RT MLG CABANE FITTING BROKE.  THE LANDING GEAR SAFETY CABLES PREVENTED A TOTAL GEAR COLLAPSE.  (K)
